RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 2, Pages 497–502 (Mi zvmmf6687)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

The convergence of a certain family of regularizing algorithms

Yu. I. Khudak

Moscow

Full text: PDF file (1638 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:2, 275–283

Bibliographic databases:

UDC: 518:517.948
MSC: 65J05
Received: 21.04.1971

Citation: Yu. I. Khudak, “The convergence of a certain family of regularizing algorithms”, Zh. Vychisl. Mat. Mat. Fiz., 12:2 (1972), 497–502; U.S.S.R. Comput. Math. Math. Phys., 12:2 (1972), 275–283

Citation in format AMSBIB
\Bibitem{Khu72}
\by Yu.~I.~Khudak
\paper The convergence of a certain family of regularizing algorithms
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 2
\pages 497--502
\mathnet{http://mi.mathnet.ru/zvmmf6687}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0312295}
\zmath{https://zbmath.org/?q=an:0252.65047}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 2
\pages 275--283
\crossref{https://doi.org/10.1016/0041-5553(72)90186-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6687
  • http://mi.mathnet.ru/eng/zvmmf/v12/i2/p497

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. N. Domanskii, “On the equivalence of convergence of a regularizing algorithm to the existence of a solution to an ill-posed problem”, Russian Math. Surveys, 42:5 (1987), 123–144  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:87
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021